# SDR DALA2024122311950

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 88,569 hours, 29,728 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 5647 FA REPORTS NOTICING THE SLIDE LIGHT NOT ILLUMINATING ON THE 2L DOOR DURING TRIAL AND THEN EXPERIENCED DIFFICULTY DISARMING THE DOOR AT THE GATE. CORRECTIVE ACTION: CLEARED OF DEBRIS CAUGHT ON GIRT BAR FLOOR FITTING. OPS CHK OF DOOR SLIDE SELECTOR HANDLE FOUND NORMAL. (6908370)
